Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey guys

Apparently Vitamin A and Accutane are related, so if I took

Vitamin A supplements (10,000 IU) would this help my skin?

Has anyone tried this?

Share this post


Link to post
Share on other sites

This was my response to someone else who recently asked a similiar question:

I agree with who ever it was that said that in order for Vitamin A to be effective you have to take toxic levels of it. It is usually only recommended to take high doses of Vitamin A under the supervision of a doctor. Symptoms of excess Vitamin A include hair loss, nausea, vomiting, diarrhea, scaly skin, blurred vision, rashes, bone pain, irregular menses, fatigue, headaches, and liver enlargement. I think the usual dosage in multi-vitamins is 10,000IU but doses for acne treatment are in the 300,000IU range. Thats 30x more than the usual amount. In my opinion thats just asking for trouble and not worth the risks. Lorrie

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×